# SDR QMLA2024010620242

- Difficulty date: January 4, 2024
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 6,964 hours, 20,276 cycles
- Engine: Allsn 250C47B
- Engine time: 6,429 hours, 13,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEDICAL CREW MEMBER SEATED IN AFT RIGHT HAND SEAT REPORTED FUEL SMELL IN CABIN DURING RETURN FLIGHT TO BASE. PILOT REPORTED CREW MEMBER STARTED MENTIONING SMELL AFTER REFUELING AIRCRAFT.
